# SDR AALA202508158691

- Difficulty date: August 13, 2025
- Submitted: August 16, 2025
- Operation: Air carrier
- Aircraft: N901AN
- Make and model: Boeing 737823
- Aircraft serial: 29503
- Aircraft time: 68,354 hours, 28,581 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Condition: Burned Out
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT ATTENDANTS REPORT BURNT SMELL IN AFT GALLEY. PERFORMED JOB CARD 08L00021001. DURING TROUBLESHOOTING TRACED ODOR TO AFT GALLEY CEILING LIGHT ELECTRONIC BALLAST. ALSO, FOUND BALLAST OVERHEATING. REPLACED BALLAST, PER AMM 33-26-02. OPERATIONAL CHECK GOOD.
